Posted by emoot(: (184.108.40.206) on June 12, 2003 at 14:09:59:
In Reply to: Re: In honor of anger and crappy jobs!!! posted by raz62 (220.127.116.11) on June 12, 2003 at 12:25:32:
> >>thanks, emoot, I like that verse.
=Yeah, I think it's pretty cool that somebody worked their dismay with incremental gain into a song.
> >>I'm thinking that, as low paid as it is, I could do more with being an editor. I just got some constructive criticism from a co-worker that he felt more typos were going through than before, and that the former editor (a very manipulative 3/2 Social) did something much better than I do -- she went to each analyst and sat with them and tried to instruct them on how to improve their writing.
> >>He's right -- I've been in a funk; I feel this place doesn't deserve shit from me because they didn't give me a raise with either promotion that I got, and I am not a "schmoozer" like the former editor was. I am very much a Four -- I went from being a little busybody and taking on everything for my first 2 years here, to the other extreme - I went into complete "FU" mode and now I just do the minimum.
= It's no wonder you are wearing down. They don't give you much reason to care.
> >>Also, being on 1 mg of Xanax a day for the past year might have dulled my brain a bit. But I certainly am calmer than I was a year ago. (Anyone else here on Xanax or a related tranquilizer, could you share if it made you less mentally sharp?) Sorry, I'd rather be a bit "slower" but calmer. I know I can compensate for it -- by being more diligent and organized, could make up for being really mentally quick and bright. Hey I might as well learn now! 'Cause we're all going to get old (or die) and older brains are slower, but more steady IF you make it that way.
= The only drug I'm on is xyrtec(you know the allergy stuff. It's been seven months and Snap, Crackle and Pop are still partying in my eustachian tubes... aka Chronic Sinusitus). Xyrtec makes me sleepy. I can identify with the slow thing......
Post a Followup